MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, infusion
Model Number 2120
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device may have over-delivered adrucil.The patient expected a 2-day infusion; however, the device was labeled and programmed for a 24-hour infusion at 4.6 ml/hr.The pump was found empty after approximately 1 day, with 0 ml remaining.The patient was advised to contact the physician immediately due to the discrepancy in infusion duration.There was a patient involvement and there were no additional adverse consequences.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n field dr
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50288070
Report Number3012307300-2026-08140
Device Sequence Number21265506
Product Code FRN
UDI-Device Identifier15019517149999
UDI-Public(01)15019517149999(11)220517
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2120
Device Catalogue Number21-2120-0105-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown